# SDR ASAA2016080417620

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 14,728 hours, 4,697 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING BOTH FMC FAILED.  FMC P/RST LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED LT & RT FMC BITE REF FIM 34-61, TASK 801.  FOUND 1 LT FMC PGM FAULT.  PERFORMED FIM 34-61, TASK 807.  NO FAULTS LOGGED.  PERFORMED FMC LT AND RT OPS TEST REF AMM 34-61-00.  BOTH FMC CHECK NORMAL.
